# SDR ASAA0080533

- Difficulty date: September 2, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED 30K CHECK, THE SEAT TRACK STATION 1155 TO 1174, LBL 44 WAS FOUND TO BE CORRODED.  REPAIRED PER SRM.  (M)
